# SDR SWAA2023080474169

- Difficulty date: July 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE ON STRAP LOCATED BS1040 BETWEEN BL 0 TO RBL 43 WL 208.1 AT AFT GALLEY AREA 2023-422404<[01] REPLACED STRAP LOCATED BS1040 BETWEEN BL 0 TO RBL 43 WL 208.1 AT AFT GALLEY AREA AND FASTENERS I.A.W B737-700 SRM 51-40-02 AND DWG: 140A9870 SHEET: 5 REV: A SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED STRAP LOCATED BS1040 BETWEEN BL 0 TO RBL 43 WL 208.1 AT AFT GALLEY AREA AND FASTENERS I.A.W B737-700 SRM 51-40-02 AND DWG: 140A9870 SHEET: 5 REV: A SEE INDIVIDUAL SIGN OFF BELOW
